# SDR 2007UALA00220

- Difficulty date: January 26, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 48,147 hours, 33,239 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Clevis
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB CENTER SECTION FWD CLEVIS LOWER AFT LUG CORRODED.   MAJOR REPAIR: REMOVED BUSHING AND REMOVED CORROSION. SPOT FACED PER EA I070072 REV IR AND INSTALLED THE BUSHING.
